RUS  ENG
Full version
JOURNALS // Lobachevskii Journal of Mathematics // Archive

Lobachevskii J. Math., 2001 Volume 8, Pages 19–32 (Mi ljm133)

Some properties of almost $R$-paracontact manifolds

A. Bucki

Oklahoma School of Science and Mathematics

Abstract: For an almost $r$-paracontact manifold $M$ with a structure $\sum$, almost $r$-paracontact connections, $D$-connections, and pairs of connections compatible with $\sum$ have been defined and discussed in [2]. In this paper, which is a continuation of [2], some properties of almost $r$-paracontact manifolds have been studied by means of the curvature and torsion tensor fields of these connections.

Submitted by: B. N. Shapukov
Received: 27.11.2000

Language: English



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025